BibTeX record journals/dam/JacksonLSW11

download as .bib file

@article{DBLP:journals/dam/JacksonLSW11,
  author    = {Jeffrey C. Jackson and
               Homin K. Lee and
               Rocco A. Servedio and
               Andrew Wan},
  title     = {Learning random monotone {DNF}},
  journal   = {Discrete Applied Mathematics},
  volume    = {159},
  number    = {5},
  pages     = {259--271},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.dam.2010.08.022},
  doi       = {10.1016/j.dam.2010.08.022},
  timestamp = {Wed, 14 Jun 2017 20:35:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/JacksonLSW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier